×

zbMATH — the first resource for mathematics

On the set of optimal policies in discrete dynamic programming. (English) Zbl 0194.20602

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Blackwell, D, Discrete dynamic programming, Ann. math. stat., 33, 719-726, (1962) · Zbl 0133.12906
[2] Brown, B.W, On the iterative method of dynamic programming on a finite space discrete time Markov process, Ann. math. stat., 36, 1279-1285, (1965) · Zbl 0136.14107
[3] Veinott, A.F, On finding optimal policies in discrete dynamic programming with no discounting, Ann. math. stat., 37, 1284-1294, (1966) · Zbl 0149.16301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.